Facebook Pixel
EmpowHER Guest

Skipping BC Placebo Pills and Nausea

By Anonymous November 1, 2010 - 6:32pm
Rate This

I used to be a Thursday starter, but for the first time ever since I started this pill 3 years ago I skipped my Placebo Pills to become a Sunday Starter (I'm on a pill that only has 4 days of iron pills). I was wondering if skipping my placebo period and instantly starting a new pack could have anything to do with me having an upset stomach? I've never had problems with this pill making me sick before, but just wondered if that could be it.

Add a Comment2 Comments

EmpowHER Guest

I have a slight lingering nauseated feeling. I wouldn't call it severe at all. However, smells and the thought of foods do not bother me. I have actually had a kidney infection in the past. I just did an at home test to see if I had any Leukocytes (white blood cells) in my urine, and I do. I've also noticed I have a twinge in my left kidney area. At first I thought maybe it was from skipping my placebo period and not giving my body the 4 day break it usually gets from my birth controls. I'm calling my doctor tomorrow because I think I have a kidney infection that may be causing my nauseated stomach.

November 2, 2010 - 2:26pm

If you took several pills in one day, it could cause nausea. Otherwise, it could be any number of factors that cause a slight upset stomach.

I'm wondering why you are asking; is this a severe upset stomach, or one that has been occurring for a long time?

November 2, 2010 - 2:19pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!